# SDR COEA2017071113810

- Difficulty date: July 11, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: S53872404202
- Condition: Corroded
- Location: Frames 45-46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS DOOR LANDING CORRODED.  REPAIRED IAW SRAS PCE-1346/17.
